Volume 8 Number 1 (Jan. 2013)
Home > Archive > 2013 > Volume 8 Number 1 (Jan. 2013) >
JSW 2013 Vol.8(1): 110-117 ISSN: 1796-217X
doi: 10.4304/jsw.8.1.110-117

An Effective Computational Algorithm for a Class of Linear Multiplicative Programming

Jingben Yin1, Yutang Liu2, Baolin Ma3, Dongwei Shi1

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
2Henan Mechanical and Electrical Engineering College, Xinxiang 453002, China
3School of Mathematical Sciences, Henan Institute of Science and Technology, Xinxiang 453003, China

Abstract—In this paper, an effective computational algorithm is proposed for a class of linear multiplicative problem (P), which have broad applications in financial optimization, economic plan, engineering designs and stability analysis of nonlinear systems, and so on. By utilizing piecewise linearization technique underestimates the objective function, linear relaxation programming of the original linear multiplicative programming problem (P) is established, and the proposed global optimization algorithm is convergent to the global optimal solution of the original problem (P). And finally the numerical experiments are given to illustrate that the feasibility of proposed algorithm and can be used to globally solve the class of linear multiplicative programming problem (P).

Index Terms—Linear multiplicative programming, global optimization, effective computational algorithm.

[PDF]

Cite: Jingben Yin, Yutang Liu, Baolin Ma, Dongwei Shi, "An Effective Computational Algorithm for a Class of Linear Multiplicative Programming," Journal of Software vol. 8, no. 1, pp. 110-117, 2013.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Nov 18, 2021 News!

    Papers published in JSW Vol 16, No 1- Vol 16, No 6 have been indexed by DBLP   [Click]

  • Dec 24, 2021 News!

     Vol 15, No 1- Vol 15, No 6 has been indexed by IET-(Inspec)   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Dec 06, 2019 News!

    Vol 14, No 1- Vol 14, No 4 has been indexed by EI (Inspec)   [Click]